Is it safe to use Vaseline after Restylane lip fillers?

Doctor Answers 11

Restylane

Hi & thank you for your question.

Yes it is fine to use Vaseline or any other lip moisturizer/chap stick.Your lips might tend to feel dry and this should help. Enjoy your results!

After filler

You can use any type of hydrator you want to after lip filler. Vaseline is a fine option and is inexpensive. Be well, Dr. M

Jared Mallalieu, DO
Annapolis General Surgeon
5.0 out of 5 stars 8 reviews

Restylane

Yes, Vaseline or any other type of lubrication is fine after a filler. Sometimes your lips can feel a little chapped for a few days and the moisture may help.

Good luck!

Mark T. Boschert, MD
Saint Louis Plastic Surgeon
4.9 out of 5 stars 19 reviews

Vaseline after Restylane

Thank you for your question.  Yes it is safe to use Vaseline/Aqauphor/Hydrolatum after lip filler injections.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

Vaserline and Restylane

Sure, why wouldnt you be able to use vasline after filler.  Please use this if youd like to.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Vaseline in lips

It should be fine to use vaseline on the lip after lip augmentation with fillers. Best of luck with your results.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Vaseline after Lip Fillers

It is perfectly safe to use Vaseline or other petrolatum to moisturize the area after lip injections. Best, Dr. Green

Vaseline after Restylane lip filler

Yes, it is safe to use Vaseline after Restylane. Vaseline is a petroleum jelly used for dry and sensitive skin.

Vaseline after lip fillers

Yes, it is absolutely safe to use Vaseline after lip fillers.  I would avoid massaging, however, as this can increase swelling.  Good luck!

Jacquelyn Dosal, MD
Miami Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

Yes

I agree,vaseline or any lip product should be fine after injection with filler.  Thank you, Jane

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.